The Signs Of Drug Overdose

The Signs Of Drug Overdose drug overdose signs drug addiction treatment rehabilitation center

The Signs of Alcohol PoisoningThe Signs of Alcohol PoisoningThe Signs of Alcohol Poisoning

Drug Overdose Signs

  • Drowsiness or Nodding
  • Hallucinations
  • Coma
  • Breathing Difficulties
  • Dizziness
  • Nausea
  • Blue Coloring
  • Seizures

What should you do if you recognize the signs of a drug overdose?

Call 911

Seek immediate medical assistance. Most states have laws protecting people who report another drug user during a medical emergency. Leave your fears aside, save a life!

Call Poison Control

In case 911 is not available in your area, call Poison Control. This is the poison emergency US hotline. Your call will be answered by first-aid experts who will guide you.

Keep Them Awake

Keep the person who has overdosed conscious. One of the most dangerous things you can do, especially in the case of opiates, is to let the person sleep it off.

Check On Them

Check the person’s pulse, breathing and airway. If unconscious, but breathing, lay the person in recovery position: on a side, making sure that the airway remains open by tilting the head back and lifting the chin.

Begin CPR

If needed, start CPR. Place the person on a hard surface. Kneel beside and place your hands in the center of his/her chest. Begin compressions. Try to maintain around 100 compressions a minute. Continue until help arrives. Don’t give up!

Nelly Botezatu

Gettreatment.com

Nelly Botezatu is a doctoral student in Economics. She enjoys learning new subjects, discovering trends, insights and data relationships. After studying the fundamentals of graphic design, she now presents her data analysis via infographics. She strives to add to the body of online knowledge for our clients.

Comments

Don't let addiction take over your life!

Our sponsored admissions advisor can guide you on the necessary steps to break free from addiction.

Call now (855) 638-9268